# SDR USAA061044

- Difficulty date: August 11, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 847 TO 867 AFT CARGO DOOR SILL CORROSION.  INSTALLED NEW WEB, REPAIR STRAP AND FILLERS IAW EA 97955 AND SRM 51-10-02, DEFECT SIZE: 7" X .600".
